Back to Search Start Over

Some exact inhomogeneous solutions of Einstein’s equations with symmetries on the hypersurfaces t=const.

Authors :
Argüeso, F.
Sanz, J. L.
Source :
Journal of Mathematical Physics. Dec85, Vol. 26 Issue 12, p3118. 7p.
Publication Year :
1985

Abstract

The solution of Einstein’s field equations is studied for a metric written in the form (δ≠γ)ds2=-α2(t,r,θ,φ)dt2 +e2β(t,r) dr2+e2γ(t,r) dθ2 +e2δ(t,r)M2(θ)dφ2. A perfect fluid, which flows orthogonally to the hypersurfaces t=const is considered as matter content. These hypersurfaces admit a translational Killing vector, which will not be, in general, a Killing vector of the whole space-time. All the possible solutions are obtained when α depends on the variable φ. These solutions represent either a perfect fluid without expansion or vacuum with a cosmological constant Λ0. Some particular inhomogeneous solutions are obtained for α independently of φ. These solutions are physical, the fluid obeys an equation of state p=ρ (stiff matter), and the space-time admits, apparently, only a group G2 of isometries. A vacuum family is also obtained in this case. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
00222488
Volume :
26
Issue :
12
Database :
Academic Search Index
Journal :
Journal of Mathematical Physics
Publication Type :
Academic Journal
Accession number :
9819307